کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4661606 1344847 2016 24 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
Canonical forking in AECs
ترجمه فارسی عنوان
انشعاب متعارف در AECS
کلمات کلیدی
کلاس خلاصه ابتدایی؛ انشعاب؛ نظریه طبقه بندی؛ ثبات؛ فریم خوب
03C48; 03C45; 03C52; 03C55Abstract elementary classes; Forking; Classification theory; Stability; Good frames
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات منطق ریاضی
چکیده انگلیسی

Boney and Grossberg [7] proved that every nice AEC has an independence relation. We prove that this relation is unique: in any given AEC, there can exist at most one independence relation that satisfies existence, extension, uniqueness and local character. While doing this, we study more generally the properties of independence relations for AECs and also prove a canonicity result for Shelah's good frames. The usual tools of first-order logic (like the finite equivalence relation theorem or the type amalgamation theorem in simple theories) are not available in this context. In addition to the loss of the compactness theorem, we have the added difficulty of not being able to assume that types are sets of formulas. We work axiomatically and develop new tools to understand this general framework.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Annals of Pure and Applied Logic - Volume 167, Issue 7, July 2016, Pages 590–613
نویسندگان
, , , ,